Yeah, I know! And I was so sure it was migraines when this first started. Then I realized the blur is always there. I'm not sure, but I believe that if the blur is always present, it's less likely to be migraine?
Originally Posted by sary
I'm waiting and waiting, and this eye thing gets worse. Slowly but surely. I thought I would have gotten a new medication by now, but my rheumatologist doesn't even respond to my calls. I've said it before, but the healthcare system in sweden is really really bad.
eye problem with plaquenil
hi! sorry to hear u have eye problems...i am facing eye problem now by seeing dots black in color ans streaks when i look in the blue sky. i went to the optician he said everything is just fine with the retina....i dont belive the drug hasnt anything to do with it... i am really scared as i am taking plaquenil 2 years now and i have got 2 pretty daughters i wish to see when they grow up...please help me all in this... do i need to stop the drug or will i use the vision